# SDR AWXA9500667

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 10006779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY, OPS CHECK GOOD.  (M)
